Opuscula Math. 36, no. 4 (2016), 459-470
http://dx.doi.org/10.7494/OpMath.2016.36.4.459

 
Opuscula Mathematica

Some stability conditions for scalar Volterra difference equations

Leonid Berezansky
Małgorzata Migda
Ewa Schmeidel

Abstract. New explicit stability results are obtained for the following scalar linear difference equation \[x(n+1)-x(n)=-a(n)x(n)+\sum_{k=1}^n A(n,k)x(k)+f(n)\] and for some nonlinear Volterra difference equations.

Keywords: linear and nonlinear Volterra difference equations, boundedness of solutions, exponential and asymptotic stability.

Mathematics Subject Classification: 34A10, 39A22, 39A30.

Full text (pdf)

  1. L. Berezansky, E. Braverman, On exponential dichotomy for linear difference equations with bounded and unbounded delay, Differential & Difference Equations and Applications, 169-178, Hindawi Publ. Corp., New York, 2006.
  2. M.R. Crisci, V.B. Kolmanovskii, E. Russo, A. Vecchio, Boundedness of discrete Volterra equations, J. Math. Anal. Appl. 211 (1997) 1, 106-130.
  3. M.R. Crisci, V.B. Kolmanovskii, E. Russo, A. Vecchio, Stability of difference Volterra equations: direct Liapunov method and numerical procedure, Advances in difference equations, II. Comput. Math. Appl. 36 (1998) 10-12, 77-97.
  4. M.R. Crisci, V.B. Kolmanovskii, E. Russo, A. Vecchio, On the exponential stability of discrete Volterra systems, J. Differ. Equations Appl. 6 (2000) 6, 667-680.
  5. J. Diblík, M. Růžičková, E. Schmeidel, Existence of asymptotically periodic solutions of Volterra system difference equations, J. Differ. Equations Appl. 15 (2009) 11-12, 1165-1177.
  6. J. Diblík, M. Růžičková, E. Schmeidel, M. Zbaszyniak, Weighted asymptotically periodic solutions of linear Volterra difference equations, Abstr. Appl. Anal. (2011), ID 37098, 1-14.
  7. S. Elaydi, Stability and asymptoticity of Volterra difference equations, A progress report, J. Comput. Appl. Math. 228 (2009) 2, 504-513.
  8. K. Gajda, T. Gronek, E. Schmeidel, On the existence of a weighted asymptotically constant solutions of Volterra difference equations of nonconvolution type, Discrete Contin. Dyn. Syst. (B) 19 (2014) 8, 2681-2690.
  9. I. Györi, F. Hartung, Stability in delay perturbed differential and difference equations, Topics in functional differential and difference equations (Lisbon, 1999), Fields Inst. Commun. 29, Amer. Math. Soc., Providence, RI, 2001, 181-194.
  10. I. Györi, D.W. Reynolds, Sharp conditions for boundedness in linear discrete Volterra equations, J. Difference Equ. Appl. 15 (2009) 11-12, 1151-1164.
  11. M.N. Islam, Y.N. Raffoul, Uniform asymptotic stability in linear Volterra difference equations, Panamer. Math. J. 11 (2001) 1, 61-73.
  12. T.M. Khandaker, Y.N. Raffoul, Stability properties of linear Volterra discrete systems with nonlinear perturbation. In honour of Professor Allan Peterson on the occasion of his 60th birthday, J. Difference Equ. Appl. 8 (2002) 10, 857-874.
  13. V.B. Kolmanovskii, L. Shaikhet, Some conditions for boundedness of solutions of difference Volterra equations, Appl. Math. Lett. 16 (2003) 6, 857-862.
  14. R. Medina, Asymptotic behavior of Volterra difference equations, Comput. Math. Appl. 41 (2001) 5-6, 679-687.
  15. J. Migda, M. Migda, Asymptotic behavior of solutions of discrete Volterra equations, Opuscula Math. 36 (2016) 2, 265-278.
  16. M. Migda, J. Morchało, Asymptotic properties of solutions of difference equations with several delays and Volterra summation equations, Appl. Math. Comput. 220 (2013), 365-373.
  17. M. Migda, M. Růžičková, E. Schmeidel, Boundedness and stability of discrete Volterra equations, Adv. Difference Equ. (2015) 2015:47.
  18. Y.N. Raffoul, Boundedness and periodicity of Volterra systems of difference equations, J. Differ. Equations Appl. 4 (1998) 4, 381-393.
  19. E. Yankson, Stability of Volterra difference delay equations, Electron. J. Qual. Theory Differ. Equ. 2006, Article ID 20, 14 pp.
  • Leonid Berezansky
  • Ben-Gurion University of Negev, Department of Mathematics, Beer-Sheva, 84105 Israel
  • Małgorzata Migda
  • Poznan University of Technology, Institute of Mathematics, Piotrowo 3A, 60-965 Poznań, Poland
  • Ewa Schmeidel
  • University of Bialystok, Institute of Mathematics, Faculty of Mathematics and Computer Science, Ciołkowskiego 1M, 15-245 Białystok, Poland
  • Communicated by Marek Galewski.
  • Received: 2015-12-01.
  • Revised: 2016-01-04.
  • Accepted: 2016-02-10.
  • Published online: 2016-04-01.
Opuscula Mathematica - cover

Cite this article as:
Leonid Berezansky, Małgorzata Migda, Ewa Schmeidel, Some stability conditions for scalar Volterra difference equations, Opuscula Math. 36, no. 4 (2016), 459-470, http://dx.doi.org/10.7494/OpMath.2016.36.4.459

Download this article's citation as:
a .bib file (BibTeX),
a .ris file (RefMan),
a .enw file (EndNote)
or export to RefWorks.

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.